# SDR RYNA2010009020028

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 53,281 hours, 33,762 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT HAD ELEVATOR POWER ON ON LIGHT REMAIN ON.  PLACE LIGHT INOP PER MEL 27-14 CAT C DDD 9/11/10 DMI 1165 ISSUED BY MXC.
